# SDR ASAA2016102818678

- Difficulty date: October 28, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394116
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 312 HAS SPOT OF CORROSION AT LBL 14.  ACFT GROUNDED. REPAIRED DMGE TO FLOOR BEAM UPPER CHORD IAW SRM 53-10-51-2R-5.
